# SDR DHL2001804551

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2955978
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT TRACK SHOWS 2-1/2 IN CRACKS ALSO CORROSION AND WEAR BETWEEN STA 360.000 AND 460.000.REMOVED R/H TRACK AT STA 360.000 TO 460.000 PER SRM 51-3-0 PG 1.CLEANED TERATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW TRACK PER SRM 51-3-0 PG 1
